# SDR ASOA20151107190

- Difficulty date: November 7, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 33,128 hours, 25,545 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426002
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT ENGINE FORWARD LOWER YOKE FITTING WAS FOUND TO BE CRACKED AND VERIFIED WITH EDDY CURRENT.  MAINTENANCE R & R THE YOKE FITTING IAW EC5450-01182.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
